MathSciNet Relay Station
MathSciNet bibliographic data
MR2753608 (2011k:11094) 11J06 (11H50 11J20)
Shapira, Uri A solution to a problem of Cassels and Diophantine properties of cubic numbers. Ann. of Math. (2) 173 (2011), no. 1, 543–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement